Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

What is the solution for prolonged periods and will taking postinor 2 cause this ?

i took postinor 2 on 25th january and second tablet on 26th. i already had my period for january on 12th. on 1st february, i had a heavy flow which I m sure resulted from the drug. It stopped on the 5th february but since then it has turned to a very light bleeding flow and its been like that till now which makes it a total of 10 ten days. I m worried what is the solution to this
Asked On : Fri, 11 Feb 2011
Answers:  1 Views:  567
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
welcome to HeathcareMagic
If you had bleeding from 1-5 th of Feb then it was due to Postinor-2 and if your bleeding is still continuous you have to get examined by a Gynaecologist.After examination the Gynaec will give you the necessary treatment.
Answered: Sat, 13 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor